# SDR FDEA202412261843

- Difficulty date: December 26, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 37,771 hours, 21,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Blower
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WORK CARD E.O.6-2560-E0332400 P2.  FOUND CAPT (LH) EVAS BLOWER WILL NOT TEST.
